# SDR SWAA2017072515200

- Difficulty date: July 18, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 22,946 hours, 13,576 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 6949956
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR  SLIDE COVER LANYARD LOOSE.   SECURED THE LANYARD PER MT.
